# SDR ASAA2018111436850

- Difficulty date: November 13, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 26,885 hours, 7,877 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O HDG BUG + FD LATERAL GUIDANCE MISSING IN ALL MODES. GROUNDED - YES. PERFORMED DFC BITE. BITE TEST GOOD. FAULT HISTORY SHOWED CHANNEL B, FCC B SUSPECTED ON TOGA. PERFORMED FLIGHT DIRECTOR ADDITIONAL TEST. NO FAULTS. PERFORMED FCC B LRU TEST ON CHANNEL B. NO FAULTS. CHECKED DISCRETE INPUTS TO BOTH FCC FROM BOTH TOGA SWITCHES. BOTH INPUTS SHOWED GROUND WHEN TOGA PRESSED. REF B737-800 FIM 2211 TASK 801. ALL TESTS PASSED.
